# SDR USAABB00008

- Difficulty date: January 29, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Row 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - FOUND FLOOR EMERGENCY LIGHT AT SEAT 29 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
